# SDR GTIA040147

- Difficulty date: February 7, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT GEAR UNSAFE RED LIGHT GOES OUT DURING RETRACTION AFTER DOOR LIGHT GOES OUT.  ADJUSTED DOOR SEQUENCE OF MLG CONTROL VALVE.  (M)
